# SDR USAA2013020100005

- Difficulty date: January 5, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 40,905 hours, 14,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347112320300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SUPPORT FRAME (WEB) BETWEEN FR69 TO FR70, S23R.  REPLACED SUPPORT FRAME (WEB) BETWEEN FR69 TO FR70, S23R IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53474180.
